American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Michael Gene Dobbins, Andreas F. Holmsen and Alfredo Hubard. Regular systems of paths and families of convex sets in convex position. Trans. Amer. Math. Soc. 368 (2016) 3271-3303.
Abstract, references, and article information   
View Article: PDF

[2] Derrick Hart, Alex Iosevich, Doowon Koh and Misha Rudnev. Averages over hyperplanes, sum-product theory in vector spaces over finite fields and the Erdős-Falconer distance conjecture. Trans. Amer. Math. Soc. 363 (2011) 3255-3275. MR 2775806.
Abstract, references, and article information   
View Article: PDF

[3] Alex Iosevich, Igor E. Shparlinski and Maosheng Xiong. Sets with integral distances in finite fields. Trans. Amer. Math. Soc. 362 (2010) 2189-2204. MR 2574892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Iosevich and M. Rudnev. Erdös distance problem in vector spaces over finite fields. Trans. Amer. Math. Soc. 359 (2007) 6127-6142. MR 2336319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia